# SDR ASOA2014062410751

- Difficulty date: June 10, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANN THE PAX DOOR OUTER HANDLE ASSY.  REMOVED PAX DOOR DETENT ASSY IAW AMM 52-11-03-000-802.  INSTALLED SERVICEABLE DETENT ASST IAW AMM 52-11-03-400-802. OPS CHECK GOOD ON PLL TEST.  REMOVED PAX DOOR OUTER HANDLE IAW AMM 52-11-03-000-801.  INSTALLED NEW PAX DOOR OUTER HANDLE IAW AMM 52-11-03-400-801.  FITTED AND DRILLED ALL PARTS OF OUTER HANDLE ASSY FOR INSTALLATION IAW SRM 51-40-11-001-001-A01 AND DWG: 601R31741 AND DWG R31704, SR543667.
